# SDR A6WA200940332

- Difficulty date: June 22, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 14,645 hours, 14,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE FROM INSIDE IS STICKING.  REMOVED AND REPLACED ICE BREAKER CABLE IAW AMM 52-00-00, OPS CHECK GOOD.  (K)
